Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 34, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 20, 2017, 12:04 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2017, 12:04 PM CDT (17:04 UTC)
- Expired
- Apr 21, 2017, 9:56 AM CDT
- In force
- 22 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
234 WHUS73 KGRB 201704 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1204 PM CDT THU APR 20 2017 ...GUSTY WINDS AND HIGH WAVES THROUGH TONIGHT... .AS THE LOW PRESSURE SYSTEM EXITS, A BRIEF LULL IN THE ACTION IS EXPECTED BEFORE WINDS PICK BACK UP OVER THE COURSE OF THE AFTERNOON. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE TONIGHT INTO FRIDAY MORNING. LMZ521-210115- /O.EXP.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/ /O.EXA.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1204 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS...WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-210115- /O.EXP.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/ /O.EXA.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1204 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS...WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES 5 TO 8 FEET, SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-210115- /O.EXP.KGRB.SC.Y.0033.000000T0000Z-170420T1700Z/ /O.NEW.KGRB.SC.Y.0034.170420T1704Z-170421T0900Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1204 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS...NE WIND 10 TO 20 KTS INCREASING BACK TO 15 TO 25 KNOTS OVERNIGHT. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-210115- /O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1204 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * WINDS WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
697 WHUS73 KGRB 202036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT THU APR 20 2017 ...GUSTY WINDS TONIGHT THROUGH FRIDAY MORNING... .AS A LOW PRESSURE SYSTEM EXITS THE AREA, A BRIEF LULL IN THE ACTION IS EXPECTED DURING THE LATE AFTERNOON, THEN NORTHWEST WINDS PICK BACK UP OVER THE COURSE OF THE EVENING. THE GUSTY NORTHWEST WINDS ARE EXPECTED INTO FRIDAY MORNING. LMZ521-210445- /O.EXT.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 336 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... * WINDS...BECOMING NORTHWEST 15 TO 25 KNOTS LATE THIS EVENING, THEN CONTINUING INTO FRIDAY MORNING. GUSTS TO 30 KNOTS POSSIBLE. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-210445- /O.EXT.KGRB.SC.Y.0034.000000T0000Z-170421T1500Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 336 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... * WINDS...BECOMING NORTHWEST 15 TO 25 KNOTS LATE THIS EVENING, THEN CONTINUING INTO FRIDAY MORNING. GUSTS TO 30 KNOTS POSSIBLE. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-210445- /O.EXT.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 336 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... * WINDS...BECOMING NORTHWEST 15 TO 25 KNOTS LATE THIS EVENING, THEN CONTINUING INTO FRIDAY MORNING. GUSTS TO 30 KNOTS POSSIBLE. * WAVES...3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
009 WHUS73 KGRB 210234 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 934 PM CDT THU APR 20 2017 ...GUSTY WINDS LATE TONIGHT INTO FRIDAY MORNING... .AS A LOW PRESSURE SYSTEM EXITS THE AREA, NORTHWEST WINDS WILL INCREASE OVERNIGHT AND CONTINUE INTO FRIDAY MORNING. LMZ521-211045- /O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 934 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT, CONTINUING INTO FRIDAY MORNING. A FEW GUSTS TO 30 KNOTS POSSIBLE. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-211045- /O.CON.KGRB.SC.Y.0034.000000T0000Z-170421T1500Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 934 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT, CONTINUING INTO FRIDAY MORNING. A FEW GUSTS TO 30 KNOTS POSSIBLE. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-211045- /O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 934 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT, CONTINUING INTO FRIDAY MORNING. A FEW GUSTS TO 30 KNOTS POSSIBLE. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
046 WHUS73 KGRB 210843 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 AM CDT FRI APR 21 2017 ...GUSTY WINDS LATE TONIGHT INTO FRIDAY MORNING... .AS A LOW PRESSURE SYSTEM EXITS THE AREA, NORTHWEST WINDS WILL INCREASE OVERNIGHT AND CONTINUE INTO FRIDAY MORNING. LMZ521-211500- /O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 343 AM CDT FRI APR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-211500- /O.CON.KGRB.SC.Y.0034.000000T0000Z-170421T1500Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 343 AM CDT FRI APR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-211500- /O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 343 AM CDT FRI APR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
185 WHUS73 KGRB 211456 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 956 AM CDT FRI APR 21 2017 ...WINDS AND WAVES HAVE SUBSIDED... LMZ521-541>543-211600- /O.CAN.KGRB.SC.Y.0033.000000T0000Z-170421T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 956 AM CDT FRI APR 21 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ522-211600- /O.CAN.KGRB.SC.Y.0034.000000T0000Z-170421T1500Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 956 AM CDT FRI APR 21 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 6:04 AM CDT, 6 hours earlier.
Area forecast discussion, Apr 20, 6:04 AM CDT, 6 hours before
Area Forecast Discussion National Weather Service Green Bay WI 604 AM CDT Thu Apr 20 2017 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Friday Issued at 451 AM CDT Thu Apr 20 2017 Moderate to heavy rain continues to slowly pull out of the region early this morning as a low pressure system lifts northeast through the western Great Lakes region. After the rain ends the region should end up with a solid 1 to 1.5 inches of rainfall. As this rain works its way through the area tributaries there could be some flooding concerns as many rivers are within 2 feet of flood stage. Once this initial band of moderate to heavy rain exits to the east, additional showers are expected through the day as the mid level trof, seen on water vapor imagery over the upper Mississippi Valley, slowly tracks east through the western Great Lakes today. Rain chances will slowly end from south to north as drier air sneaks its way in from the west which can be seen on the mid and low level GOES-16 Water Vapor imagery channels over southern Minnesota. Precipitation chances across the north will not end until later tonight when the main mid level trof exits off to the east. Colder air advecting in could introduce some snow across far north-central Wisconsin, however snowfall amounts are expected to be very light if it indeed accumulates at all. Gusty easterly winds this morning will slowly back to a northwesterly direction through out the day and this evening as the aforementioned low tracks towards the SOO around midnight and cooler air advects in from the northwest. The abundant cloud cover and cold air advecting in will keep highs today muted, ranging from the upper 30s to lower 40s across the north, and around 50 across the far south. Lows tonight are expected to plummet into the lower to middle 30s. Friday should be relatively quiet, as clouds break up from west to east making for a mostly sunny day by the afternoon. Despite a northerly wind, daytime highs are expected to recover back into the 50s across the area with abundant sunshine from a late April sun angle. .LONG TERM...Friday Night Through Wednesday Issued at 451 AM CDT Thu Apr 20 2017 Dry conditions can be expected through Sunday. The exception is north central Wisconsin where there is a slight chance for rain late Saturday night as a cold front pushes south into northern Wisconsin. There is a slight chance for rain again Sunday afternoon in the vicinity of the front. PoPs reach the chance category in the north Sunday evening when the rain may mix with or change to snow as temperatures fall during the night. Rain chances spread across the entire forecast area Monday night and continue on Tuesday as a surface low pressure system and mid level short wave trough move across Wisconsin. Rain chances should spread across most of the area again starting late Tuesday night and then persist through the day on Wednesday as the next low and mid level short wave pass to our south. High temperatures should be above normal on Saturday, with plenty of sunshine, but locations downwind from Lake Michigan will be quite a bit cooler. Highs for the rest of the period are expected to be near or a little below normal. && .AVIATION...for 12Z TAF Issuance Issued at 604 AM CDT Thu Apr 20 2017 LIFR/IFR conditions expected this morning as scattered rain showers continue under cyclonic flow. Conditions expected to improve to MVFR/IFR this afternoon and eventually VFR tonight as rain slowly ends from south to north as drier air advects in from the west and low pressure departs to the east. && .MARINE... Issued at 451 AM CDT Thu Apr 20 2017 An area of low pressure is forecast to slowly strengthen as it moves through Wisconsin this morning. Winds will continue to ramp up this morning as the pressure gradient tightens across the region. Gale force wind gusts are expected near Death's Door and around the northern portion of Door County during the morning hours. Therefore, a Gale Warning remains in effect for the central Bay of Green Bay and the Lake Michigan nearshore waters north of Sturgeon Bay. Once the Gale force winds subside, a Small Craft Advisory will be issued for these zones as winds and waves remain elevated through tonight. Farther south closer to the low, winds will gust to 20 to 25 knots along with higher waves with a brief period of light winds late this morning and early this afternoon as the low passes through the area. A small craft advisory remains in effect for the rest of the zones through tonight for the Lake Michigan nearshore zones. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......MG AVIATION.......Kurimski MARINE.........Kurimski
Hazardous weather outlook, Apr 20, 5:46 AM CDT, 6 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 546 AM CDT Thu Apr 20 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 546 AM CDT Thu Apr 20 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight There is a chance for thunderstorms early this morning, mainly across east-central and northeast Wisconsin. These storms are not expected to be severe. Although the heaviest rain has ended, rivers and streams in central and far northeast Wisconsin are near or above bankfull and will continue to run fast. Be sure to use extra caution near rivers and streams. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No widespread hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-211100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 546 AM CDT Thu Apr 20 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Conditions hazardous to small craft today and tonight, due to gusty winds and high waves. In addition, gale force winds are expected across northern Door County this morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Conditions hazardous to small craft are possible Monday into Tuesday. Kurimski/MG
In the hours before
Local storm report, Apr 20, 8:57 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
857 AM CDT THU APR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HEAVY RAIN MARSHFIELD 44.66N 90.16W
04/20/2017 M2.20 INCH WOOD WI PUBLIC
RAIN TOTAL SINCE YESTERDAY
&&
TIMMUThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:50 PM CDT | Special Weather Statement | GRB | Marathon, Portage, Wood | 85 min |
| Apr 20, 10:17 AM CDT | River Flood Warning | GRB | Wood | 48 hr |
| Apr 20, 10:17 AM CDT | River Flood Warning | GRB | Marinette | 5 days |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.